versión impresa ISSN 0716-0917
SWARTZ, CHARLES. A GLIDING HUMP PROPERTY AND BANACH-MACKEY SPACES. Proyecciones (Antofagasta) [online]. 2001, vol.20, n.2, pp. 243-261. ISSN 0716-0917. doi: 10.4067/S0716-09172001000200007.
We consider the Banach-Mackey property for pairs of vector spaces E and E' which are in duality. Let A be an algebra of sets and assume that P is an additive map from A into the projection operators on E. We define a continuous gliding hump property for the map P and show that pairs with this gliding hump property and anoter measure theoretic property are Banach-Mackey pairs, i. e., weakly bounded subsets of E are strongly bounded. Examples of vector valued function spaces, such as the space of Pettis integrable functions, which satisfy these conditions are given